Open Access
Translator Disclaimer
March 2003 Asymptotic behaviors of least-energy solutions to Matukuma type equations with an inverse square potential
Yoshitsugu Kabeya
Hiroshima Math. J. 33(1): 87-111 (March 2003). DOI: 10.32917/hmj/1150997869

Abstract

Behavior of least-energy solutions to Matukuma type equations with an inverse square potential are discussed. The difference of the behavior of solutions are obtained. We also consider the behavior of scaled solutions and obtain a limiting function.

Citation

Download Citation

Yoshitsugu Kabeya. "Asymptotic behaviors of least-energy solutions to Matukuma type equations with an inverse square potential." Hiroshima Math. J. 33 (1) 87 - 111, March 2003. https://doi.org/10.32917/hmj/1150997869

Information

Published: March 2003
First available in Project Euclid: 22 June 2006

zbMATH: 1155.35351
MathSciNet: MR1966653
Digital Object Identifier: 10.32917/hmj/1150997869

Subjects:
Primary: 35J60
Secondary: 35B40, 35J20

Rights: Copyright © 2003 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.33 • No. 1 • March 2003
Back to Top